Table of Contents
Advances in Numerical Analysis
Volume 2016, Article ID 8903184, 9 pages
http://dx.doi.org/10.1155/2016/8903184
Research Article

Analysis of Linear Piecewise Constant Delay Systems Using a Hybrid Numerical Scheme

Department of Mathematical Sciences, Isfahan University of Technology, Isfahan 8415683111, Iran

Received 30 April 2016; Accepted 3 July 2016

Academic Editor: Marc Gerritsma

Copyright © 2016 H. R. Marzban and S. M. Hoseini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. R. Marzban and S. M. Hoseini, “Analysis of Linear Piecewise Constant Delay Systems Using a Hybrid Numerical Scheme,” Advances in Numerical Analysis, vol. 2016, Article ID 8903184, 9 pages, 2016. https://doi.org/10.1155/2016/8903184.